# SDR IXXA202301231008

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767319
- Aircraft serial: 24875
- Aircraft time: 107,531 hours, 23,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 18437
- Condition: Unwanted Deploy
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSITION #3 RAPID DESCENT DEVICE IS DEPLOYED UPON LANDING. SYSTEM DEFERRED 38167, MEL CAT C. INSTALLED POSITION #3 RAPID DESCENT DEVICE IAW B767 MAINTENANCE MANUAL 25-61-03. DEFERRAL 38167 CLEARED.
